# SDR ABXA000453

- Difficulty date: September 8, 2000
- Submitted: October 5, 2000
- Operation: Air carrier
- Aircraft: N931AX
- Make and model: Doug DC-9-33F
- Aircraft serial: 47384
- Aircraft time: 51,588 hours, 46,758 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Fitting
- Part number: 49147221
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING UPPER INBOARD TRAILING EDGE SEGMENT LOWER CENTER ATTACH FITTING CRACKED.  REPLACED ATTACH FITTING IAW DC9 SRM 51-30-1.
